# SDR SWIA200414447

- Difficulty date: November 1, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,243 hours, 33,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF ALLOWABLE LIMITS ON CO-PILOT OUTBOARD BUTT STRAP (UNDER SEAT TRACK).  ITEM FOUND AT C-CHECK INSPECTION.  REMOVED AND REPLACED BUTT STRAP IAW SRM 51-25-00, 51-22-00 & 51-40-02.
